question-icon

Suggest remedy for dry mouth when on Amitiza, Nexium and Ranitidine

default
Posted on Mon, 18 May 2015
Question: I AM ON AMITIZA, NEXXXIUM AND RANTIDINE AND AM EXPERIENCING SEVERE DRY MOUTH. CAN ANY OF THESE DRUGS BE THE CAUSE?
doctor
Answered by Dr. Hari Charan Perigela (2 hours later)
Brief Answer:
Nexium produces Dry mouth

Detailed Answer:
Hi
Nexium is the drug which causes Dry mouth.
You can stop Nexium and Continue Rantidine.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health.
Regards

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2700 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for dry mouth when on Amitiza, Nexium and Ranitidine

Brief Answer: Nexium produces Dry mouth Detailed Answer: Hi Nexium is the drug which causes Dry mouth. You can stop Nexium and Continue Rantidine. Hope I answered your query. If you have any questions, I will clarify further. Wish you good health. Regards